# SDR DLL13954213

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cap
- Condition: Cracked
- Location: Fs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY STOP DRILLED CRACKS IN NLG W/W AFT BULKHEAD ARE EXTENDED BEYOND THOSE STOP DRILLS.  ACCOMPLISHED REPAIRS PER DL ERA 271754-1AD.
